# SDR BJ3RE000004

- Difficulty date: May 8, 2000
- Submitted: May 19, 2000
- Operation: General aviation
- Aircraft: N117NJ
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636168
- Aircraft time: 679 hours
- Engine: Lyc TIO540AE2A
- Engine time: 118 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Baffle
- Part number: LW13383
- Condition: Elongated
- Location: Rivet Holes
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RECEIPT OF A SECOND NEW BAFFLE, IT WAS DERIVETED TO CHECK FOR DEFECTIVE HOLES LIKE THE ORIGINAL UNIT AND ITS REPLACEMENT.  SUBMITTER STATED THIS IS THE SECOND NEW DESIGN (5 RIVETS PER SIDE) BAFFLE RECEIVED.  THE HOLES ARE ELONGATED, OVERSIZED OR FIGURE 8 SHAPED AND ARE NO LONGER SUITABLE FOR THE MS20470AD4-4 RIVETS THAT ARE SUPPOSED TO BE INSTALLED.  ONE OF THE WASHERS ON THE BUCKED SIDE OF THE RIVET WAS MISSING ON ARRIVAL.
